Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

body shakes after back surgery

AnonymousUserAAnonymousUser Posts: 49,294
edited 06/11/2012 - 8:26 AM in Scoliosis
had back surgery 1 month ago, now having body shakes, is this normal?
advertisement

Comments

  • Welcome to Spine Health. What type of surgery did you have? Do you have any other symptoms? What brings on the shakes? How long does it last?

    "C"
  • would definitely call my doc tomorrow and tell him. I haven't heard of shakes a month out, but it might be nothing. Just check to be sure.

    Cheri
  • advertisement
  • Hiya >:D< Welcome To Spine Health :D to add onto what haglandc and cheri have asked, are you taking any medication? If so what are you taking! :?


    Angie :H
  • I thought I was the only one. About 2-3 months after my surgery, my husband said I was having "twitching" in my upper body while sleeping. One twitch every 30 seconds for 1-5 minutes. They didn't wake me up. No doctor had an explanation for them, but they all said they weren't serious if I was asleep. After I went off Cymbalta, they went away, so either it was a coincidence or there was a connection. I'll probably never know. It's certainly not listed in the Cymbalta side-effects.

    arrete
advertisement
This discussion has been closed.
Sign In or Register to comment.